American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32D99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Al Boggess. The holomorphic extension of $H^p$-CR functions on tube submanifolds. Proc. Amer. Math. Soc. 127 (1999) 1427-1435. MR 1600104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] William S. Calbeck. $L\sp p$ function decomposition on $C\sp \infty$ totally real submanifolds of ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 117 (1993) 187-194. MR 1116253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Takahiro Kawai. A differential equation theoretic interpretation of a geometric result of Hartogs . Proc. Amer. Math. Soc. 98 (1986) 222-224. MR 854023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. M. Webster. Holomorphic mappings of domains with generic corners . Proc. Amer. Math. Soc. 86 (1982) 236-240. MR 667281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. L. Royden. The extension of regular holomorphic maps . Proc. Amer. Math. Soc. 43 (1974) 306-310. MR 0335851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1